# SDR AALA201504299007

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 55,827 hours, 23,850 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE FAILED TO HOLD ACFT IN PLACE AT THE GATE.  PARK BRAKE ACCUMULATOR HANDLE IN ON POSITION, BRAKE PRESSURE ZERO ON TRIPLE INDICATOR.  SERVICED YELLOW HYD SYS BRAKE ACCUMULATOR IAW AMM 12-14-32-616-002A.  TRIPLE INDICATOR SHOWS 2000 PSI WITH PARKING BRAKE IN ON POSITION.
